| Model Number |
734028/10ADP |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Fever (1858); Seroma (2069)
| Date of Event |
06/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of manufacturing and qc records confirmed that device has been manufactured to specification.Vascutek did not receive complaints for any other units from the complaint batches or any other units that were impregnated and sterilised at the same time as the complaint device.Endotoxin results for the complaint device were reviewed and they were within the limit.As the event was reported as fever and seroma 5-year similar events review covered all infection, seroma and fever complaints for all gelweave family product types which gave a low occurrence rate of 0.002% (complaints v sales).During review of vascutek's clinical evaluation report and relevant clinical papers for polyester vascular grafts, it was noted that seroma formation is a known and expected complication of this type of procedure.As a complaint device was not available physical analysis can't be completed.Vascutek now consider this event closed; however, the event type will continue to be tracked and trended through the complaint's monitoring system.If negative trend arises corrective actions may be considered at the time.
Event or Problem Description
Vascutek have received notification of the event that was described as 39-degree fever one week after the implant day.A seroma around the implanted graft was observed as well.Initially procedure was complete as usual.The patient is in clinical follow-up stage and is on the way to recovery.